# SDR SWAA2022081040390

- Difficulty date: August 10, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 55,303 hours, 32,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

20 ABC EMER LIGHT INOP / [01] RELAMPED 20ABC EMERGENCY LIGHT PER AMM 33-51-03. OPS CHECK NORMAL.
